# SDR ASAA0080245

- Difficulty date: April 12, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N932AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49233
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Attach Fitting
- Part number: 3912034502
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING C-CHECK INSPECTION, THE RIGHT HINGE OUTBOARD LUG, INBOARD HINGE PLATE, VERTICAL-TO-HORIZONTAL STABILIZER AFT ATTACH WAS FOUND CORRODED AND PITTED.  (M)
